MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP DI FAR SCREWS 6.00 X 40; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXP DI FAR SCREWS 6.00 X 40; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179799640
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.
 
Event or Problem Description
It was reported that customer service was contacted by a patient that asked which materials the implants are made of.The patient had spine surgery in (b)(6) 2017.On 30aug2018: per additional information from loc, suspected allergic reaction to expedium screws (lumbar).The patient needs to know what metals compound the titanium alloy.

Brand Name
EXP DI FAR SCREWS 6.00 X 40
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7902944
Report Number1526439-2018-50906
Device Sequence Number13801752
Product Code NKB
UDI-Device Identifier10705034083643
UDI-Public(01)10705034083643
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179799640
Device Catalogue Number179799640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;